# SDR FDEA201007302733

- Difficulty date: July 30, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15512
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN GOUGED STA 620 STR 4L. REMOVED MCD INNER SKIN AFT UPPER SECTION BS 620 STR4L IAW SRM 51-30-2.  FABRICATED NEW MCD INNER SKIN SECTION FROM 2024 T3 0.125" DEMINSION 79" X 48" IAW SRM 53-10-2 FIGURE 3A REV J. TREATED AND PRIMED AND INSTALLED NEW MCD AFT UPPER INNER SKIN SECTION BS 620 STR4L IAW SRM 51-30-2 REV 103.
